×

zbMATH — the first resource for mathematics

Found 64 Documents (Results 1–64)

100
MathJax
Gazzola, Filippo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 4th Italian-Japanese workshop, GPPEPDEs, Palinuro, Italy, May 25–29, 2015. Cham: Springer (ISBN 978-3-319-41536-9/hbk; 978-3-319-41538-3/ebook). Springer Proceedings in Mathematics & Statistics 176, 173-190 (2016).
MSC:  35B08 35K55
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification